Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Itchy skin rashes on the thighs and waist. Allergy?

I have had a skin rash small bumps that itch slightly a few weeks ago on the backs of both thighs, now three weeks later on the back of one thigh and around the back of the right side of my waist. I don't have pets and use the same laundry soap - hypo allergenic ecos- that I have used for awhile now. What could be wrong?
Fri, 24 May 2013
Report Abuse
General & Family Physician 's  Response
Hi and thanks for the query,
the fact the rash is evolving despite the drug that you have been using deserves a revaluation of your diagnosis. It is possible it could still be an allergy, but reevaluation of the rashes could be important to re adapt or change the treatment. It is however not excluded that it could also not be an allergy, considering it is spreading it is spreading at a fairly not very rapid rate, and that no actual predisposing allergen is incriminated.
Consulting your primary care physician would be necessary in characterizing the rashes and making a distinction between rashes of infectious or allergic origin. This would aid in doing further appropriate testing and exact diagnosis.
I suggest you consult you primary care physician for a complete clinical evaluation and management.
Thanks and best regards,
Luchuo, MD.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Itchy skin rashes on the thighs and waist. Allergy?

Hi and thanks for the query, the fact the rash is evolving despite the drug that you have been using deserves a revaluation of your diagnosis. It is possible it could still be an allergy, but reevaluation of the rashes could be important to re adapt or change the treatment. It is however not excluded that it could also not be an allergy, considering it is spreading it is spreading at a fairly not very rapid rate, and that no actual predisposing allergen is incriminated. Consulting your primary care physician would be necessary in characterizing the rashes and making a distinction between rashes of infectious or allergic origin. This would aid in doing further appropriate testing and exact diagnosis. I suggest you consult you primary care physician for a complete clinical evaluation and management. Thanks and best regards, Luchuo, MD.